# SDR CA160203002

- Difficulty date: December 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ELECTRONIC ENGINE CONTROL NR 1 FAULT LIGHT ILLUMINATED DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED.  THE ELECTRONIC ENGINE CONTROL DATA WAS EXTRACTED AND ELECTRONIC ENGINE CONTROL FC 39/87 WERE FOUND.  ALL FAULT CODES WERE ERASED, ENGINE GROUND RUN WAS PERFORMED AND NO FURTHER FAULT CODES APPEARED.  ACFT RETURNED TO SERVICE.
